# SDR UALA2012020300681

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,120 hours, 12,224 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, OUTBOARD PYLON PANEL 436AL HAS FASTENER HOLE WORN OUT FASTENER JUST FALLS THROUGH.  ROUND SMALL PANEL WITH 4 FASTENERS.  REMOVED PANEL AND PLACED IN LOB.  PARTS: 160-8839  311T3065-159 (DOOR ASSY)  REPLACED OLD PANEL WITH NEW PANEL.  SECURED ON PYLON.  OK FOR SERVICE.
